MathSciNet Relay Station
MathSciNet bibliographic data
MR1349062 (96f:34041) 34C05
Christopher, C. J.; Lloyd, N. G. Polynomial systems: a lower bound for the Hilbert numbers. Proc. Roy. Soc. London Ser. A 450 (1995), no. 1938, 219–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement